Tomer Shushi
Title
Cited by
Cited by
Year
Multivariate tail conditional expectation for elliptical distributions
Z Landsman, U Makov, T Shushi
Insurance: Mathematics and Economics 70, 216-223, 2016
262016
A multivariate tail covariance measure for elliptical distributions
Z Landsman, U Makov, T Shushi
Insurance: Mathematics and Economics 81, 27-35, 2018
222018
Tail conditional moments for elliptical and log-elliptical distributions
Z Landsman, U Makov, T Shushi
Insurance: Mathematics and Economics 71, 179-188, 2016
182016
Skew-elliptical distributions with applications in risk theory
T Shushi
European Actuarial Journal 7 (1), 277-296, 2017
152017
Generalized skew-elliptical distributions are closed under affine transformations
T Shushi
Statistics & Probability Letters 134, 1-4, 2018
142018
Accommodating retrocausality with free will
Y Aharonov, E Cohen, T Shushi
Quanta 5 (1), 53-60, 2016
132016
A Generalized Measure for the Optimal Portfolio Selection Problem and its Explicit Solution
Z Landsman, U Makov, T Shushi
Risks 6 (1), 19, 2018
102018
A proof for the conjecture of characteristic function of the generalized skew-elliptical distributions
T Shushi
Statistics & Probability Letters 119, 301-304, 2016
92016
The Too-Late-Choice Experiment: Bell's Proof within a Setting where the Nonlocal Effect's Target is an Earlier Event
AC Elitzur, E Cohen, T Shushi
International Journal of Quantum Foundations 2, 32-46, 2015
92015
Stein’s lemma for truncated elliptical random vectors
T Shushi
Statistics & Probability Letters 137, 297-303, 2018
82018
Tail conditional expectations for generalized skew—elliptical distributions
Z Landsman, U Makov, T Shushi
Available at SSRN 2298265, 2013
82013
Stein’s Lemma for generalized skew-elliptical random vectors
C Adcock, Z Landsman, T Shushi
Communications in Statistics-Theory and Methods, 1-16, 2019
72019
Extended Generalized Skew-Elliptical Distributions and their Moments
Z Landsman, U Makov, T Shushi
Sankhya A 79 (1), 76-100, 2017
72017
Analytic solution to the portfolio optimization problem in a mean-variance-skewness model
Z Landsman, U Makov, T Shushi
The European Journal of Finance 26 (2-3), 165-178, 2020
52020
Multivariate risk measures based on conditional expectation and systemic risk for Exponential Dispersion Models
T Shushi, J Yao
Insurance: Mathematics and Economics 93, 178-186, 2020
32020
Portfolio Optimization by a Bivariate Functional of the Mean and Variance
Z Landsman, U Makov, T Shushi
Journal of Optimization Theory and Applications 185 (2), 622-651, 2020
22020
The generalized exponential family of distributions and its characteristics
T Shushi
Communications in Statistics-Theory and Methods 47 (10), 2520-2526, 2018
22018
A new method to generate superoscillating functions and supershifts
Y Aharonov, F Colombo, I Sabadini, T Shushi, DC Struppa, J Tollaksen
Proceedings of the Royal Society A 477 (2249), 20210020, 2021
12021
A new class of superoscillatory functions based on a generalized polar coordinate system
Y Aharonov, T Shushi
Quantum Studies: Mathematics and Foundations 7 (3), 307-313, 2020
12020
Risk management with Tail Quasi-Linear Means
N Bäuerle, T Shushi
Annals of Actuarial Science 14 (1), 170-187, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20